# SDR CALA2022101202783

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 140N20692UAL
- Condition: Corroded
- Location: Sta 720-760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN SEAT TRACK STATION 720-760 RBL 45 HAS CORROSION ON MULTIPLE AREAS OF THE HORIZONTAL FLANGES. GENERATING ITEM: W/C 19-5330-1-2802. REMOVED SECTION OF SEAT TRACK ASSY FROM STA.720-760 RBL 45 AND INSTALLED SERVICEABLE SEAT TRACK SUPPORT IAW 757-200 SRM 51-40-02 PAR. 7. WORK PERFORMED AT AMES ILN ON W/O 151186-0100-0113 BY V921726.
